| Model Number |
GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM |
| Medical Device Problem Codes |
Positioning Failure (1158); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Foreign Body In Patient (2687)
| Date of Event |
06/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/23/2023, it was reported by a sales representative via email that a patient underwent a trochanteric nail procedure on 6/4/2023.After the surgery, an x-ray revealed that the 1099-095 lag screw shifted laterally.The patient is not in any discomfort or pain, and the implants remain in place.Cause for the shift in the lag screw is unknown.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation was not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep, misaligned insertion.